# SDR CALA0800379

- Difficulty date: April 27, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N73152
- Make and model: Boeing 767224
- Aircraft serial: 30431
- Aircraft time: 33,909 hours, 5,240 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 325, LBL 30 TO LBL 50 FLOOR SUPPORT FOUND CORRODED.  BODY STATION 325 LBL 30 TO LBL 55 FLOOR SUPPORT REPAIRED IAW SRM 53-00-51, REPAIR 1 FIG 201.
